# SDR 2007UALA00625

- Difficulty date: February 28, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 45,516 hours, 15,779 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Lock
- Condition: Out Of Adjust
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE CARRIER LOCK RELEASE TRIGGER IS OUT OF ADJUSTMENT, DOOR WILL NOT LATCH.  [SUP 05-18-07]  TROUBLESHOT AND FOUND INNER LOCK TUBE WAS NOT CLOCKED PROPERLY WITH LOCK BASE RETAINER PREVENTING CONTACT WITH BEARING.  ADJUSTED LOCK BASE RETAINER AND COMPLETED FORCE CHECK.
